# SDR AALA20050411

- Difficulty date: June 23, 2005
- Submitted: July 1, 2005
- Operation: Air carrier
- Aircraft: N402A
- Make and model: Doug DC-9-82
- Aircraft serial: 49313
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS - EMERGENCY LIGHTS OVER FIRST CLASS CEILING INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS OVER FIRST CLASS CEILING.  SYSTEM GROUND CHECKED NORMAL OPERATION.
